# SDR SWIA200414291

- Difficulty date: December 18, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 36,444 hours, 45,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT (OVERHEAD) AT ROW 6C INOPERATIVE.  RELAMPED BULB, OPERATIONAL CHECK GOOD.
